首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
MONTE-CARLO AND HYPERNETTED CHAIN EQUATION OF STATE FOR SQUARE-WELL FLUID
被引:148
作者
:
HENDERSON, D
论文数:
0
引用数:
0
h-index:
0
机构:
IBM CORP,RES LAB,SAN JOSE,CA 95193
HENDERSON, D
MADDEN, WG
论文数:
0
引用数:
0
h-index:
0
机构:
IBM CORP,RES LAB,SAN JOSE,CA 95193
MADDEN, WG
FITTS, DD
论文数:
0
引用数:
0
h-index:
0
机构:
IBM CORP,RES LAB,SAN JOSE,CA 95193
FITTS, DD
机构
:
[1]
IBM CORP,RES LAB,SAN JOSE,CA 95193
[2]
UNIV PENN,DEPT CHEM,PHILADELPHIA,PA 19174
来源
:
JOURNAL OF CHEMICAL PHYSICS
|
1976年
/ 64卷
/ 12期
关键词
:
D O I
:
10.1063/1.432175
中图分类号
:
O64 [物理化学(理论化学)、化学物理学];
学科分类号
:
070304 ;
081704 ;
摘要
:
引用
收藏
页码:5026 / 5034
页数:9
相关论文
共 34 条
[1]
STUDIES IN MOLECULAR DYNAMICS .10. CORRECTIONS TO AUGMENTED VAN-DER-WAALS THEORY FOR SQUARE-WELL FLUID
[J].
ALDER, BJ
论文数:
0
引用数:
0
h-index:
0
ALDER, BJ
;
YOUNG, DA
论文数:
0
引用数:
0
h-index:
0
YOUNG, DA
;
MARX, MA
论文数:
0
引用数:
0
h-index:
0
MARX, MA
.
JOURNAL OF CHEMICAL PHYSICS,
1972,
56
(06)
:3013
-&
[2]
OPTIMIZED CLUSTER EXPANSIONS FOR CLASSICAL FLUIDS .1. GENERAL THEORY AND VARIATIONAL FORMULATION OF MEAN SPHERICAL MODEL AND HARD-SPHERE PERCUS-YEVICK EQUATIONS
[J].
ANDERSEN, HC
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Dept Chem, Stanford, CA 94305 USA
ANDERSEN, HC
;
CHANDLER, D
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Dept Chem, Stanford, CA 94305 USA
CHANDLER, D
.
JOURNAL OF CHEMICAL PHYSICS,
1972,
57
(05)
:1918
-+
[3]
ROLES OF REPULSIVE AND ATTRACTIVE FORCES IN LIQUIDS - OPTIMIZED RANDOM PHASE APPROXIMATION
[J].
ANDERSEN, HC
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Dept Chem, Stanford, CA 94305 USA
ANDERSEN, HC
;
CHANDLER, D
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Dept Chem, Stanford, CA 94305 USA
CHANDLER, D
;
WEEKS, JD
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Dept Chem, Stanford, CA 94305 USA
WEEKS, JD
.
JOURNAL OF CHEMICAL PHYSICS,
1972,
56
(08)
:3812
-+
[4]
BARKER AS, UNPUBLISHED RESULTS
[5]
THEORIES OF LIQUIDS
[J].
BARKER, JA
论文数:
0
引用数:
0
h-index:
0
BARKER, JA
;
HENDERSON, D
论文数:
0
引用数:
0
h-index:
0
HENDERSON, D
.
ANNUAL REVIEW OF PHYSICAL CHEMISTRY,
1972,
23
:439
-+
[6]
PERTURBATION THEORY AND EQUATION OF STATE FOR FLUIDS - SQUARE-WELL POTENTIAL
[J].
BARKER, JA
论文数:
0
引用数:
0
h-index:
0
BARKER, JA
;
HENDERSON, D
论文数:
0
引用数:
0
h-index:
0
HENDERSON, D
.
JOURNAL OF CHEMICAL PHYSICS,
1967,
47
(08)
:2856
-+
[7]
MONTE CARLO VALUES FOR RADIAL DISTRIBUTION FUNCTION OF A SYSTEM OF FLUID HARD SPHERES
[J].
BARKER, JA
论文数:
0
引用数:
0
h-index:
0
BARKER, JA
;
HENDERSON, D
论文数:
0
引用数:
0
h-index:
0
HENDERSON, D
.
MOLECULAR PHYSICS,
1971,
21
(01)
:187
-+
[8]
PERTURBATION THEORY AND EQUATION OF STATE FOR FLUIDS .2. A SUCCESSFUL THEORY OF LIQUIDS
[J].
BARKER, JA
论文数:
0
引用数:
0
h-index:
0
BARKER, JA
;
HENDERSO.D
论文数:
0
引用数:
0
h-index:
0
HENDERSO.D
.
JOURNAL OF CHEMICAL PHYSICS,
1967,
47
(11)
:4714
-&
[9]
MONTE-CARLO AND PERTURBATION CALCULATIONS FOR A TRIANGULAR WELL FLUID
[J].
CARD, DN
论文数:
0
引用数:
0
h-index:
0
机构:
SIMON FRASER UNIV, DEPT CHEM, BURNABY 2, BRITISH COLUMBI, CANADA
SIMON FRASER UNIV, DEPT CHEM, BURNABY 2, BRITISH COLUMBI, CANADA
CARD, DN
;
WALKLEY, J
论文数:
0
引用数:
0
h-index:
0
机构:
SIMON FRASER UNIV, DEPT CHEM, BURNABY 2, BRITISH COLUMBI, CANADA
SIMON FRASER UNIV, DEPT CHEM, BURNABY 2, BRITISH COLUMBI, CANADA
WALKLEY, J
.
CANADIAN JOURNAL OF PHYSICS,
1974,
52
(01)
:80
-88
[10]
EQUILIBRIUM STRUCTURE OF SIMPLE LIQUIDS
[J].
CHANDLER, D
论文数:
0
引用数:
0
h-index:
0
CHANDLER, D
;
WEEKS, JD
论文数:
0
引用数:
0
h-index:
0
WEEKS, JD
.
PHYSICAL REVIEW LETTERS,
1970,
25
(03)
:149
-&
←
1
2
3
4
→
共 34 条
[1]
STUDIES IN MOLECULAR DYNAMICS .10. CORRECTIONS TO AUGMENTED VAN-DER-WAALS THEORY FOR SQUARE-WELL FLUID
[J].
ALDER, BJ
论文数:
0
引用数:
0
h-index:
0
ALDER, BJ
;
YOUNG, DA
论文数:
0
引用数:
0
h-index:
0
YOUNG, DA
;
MARX, MA
论文数:
0
引用数:
0
h-index:
0
MARX, MA
.
JOURNAL OF CHEMICAL PHYSICS,
1972,
56
(06)
:3013
-&
[2]
OPTIMIZED CLUSTER EXPANSIONS FOR CLASSICAL FLUIDS .1. GENERAL THEORY AND VARIATIONAL FORMULATION OF MEAN SPHERICAL MODEL AND HARD-SPHERE PERCUS-YEVICK EQUATIONS
[J].
ANDERSEN, HC
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Dept Chem, Stanford, CA 94305 USA
ANDERSEN, HC
;
CHANDLER, D
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Dept Chem, Stanford, CA 94305 USA
CHANDLER, D
.
JOURNAL OF CHEMICAL PHYSICS,
1972,
57
(05)
:1918
-+
[3]
ROLES OF REPULSIVE AND ATTRACTIVE FORCES IN LIQUIDS - OPTIMIZED RANDOM PHASE APPROXIMATION
[J].
ANDERSEN, HC
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Dept Chem, Stanford, CA 94305 USA
ANDERSEN, HC
;
CHANDLER, D
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Dept Chem, Stanford, CA 94305 USA
CHANDLER, D
;
WEEKS, JD
论文数:
0
引用数:
0
h-index:
0
机构:
Stanford Univ, Dept Chem, Stanford, CA 94305 USA
WEEKS, JD
.
JOURNAL OF CHEMICAL PHYSICS,
1972,
56
(08)
:3812
-+
[4]
BARKER AS, UNPUBLISHED RESULTS
[5]
THEORIES OF LIQUIDS
[J].
BARKER, JA
论文数:
0
引用数:
0
h-index:
0
BARKER, JA
;
HENDERSON, D
论文数:
0
引用数:
0
h-index:
0
HENDERSON, D
.
ANNUAL REVIEW OF PHYSICAL CHEMISTRY,
1972,
23
:439
-+
[6]
PERTURBATION THEORY AND EQUATION OF STATE FOR FLUIDS - SQUARE-WELL POTENTIAL
[J].
BARKER, JA
论文数:
0
引用数:
0
h-index:
0
BARKER, JA
;
HENDERSON, D
论文数:
0
引用数:
0
h-index:
0
HENDERSON, D
.
JOURNAL OF CHEMICAL PHYSICS,
1967,
47
(08)
:2856
-+
[7]
MONTE CARLO VALUES FOR RADIAL DISTRIBUTION FUNCTION OF A SYSTEM OF FLUID HARD SPHERES
[J].
BARKER, JA
论文数:
0
引用数:
0
h-index:
0
BARKER, JA
;
HENDERSON, D
论文数:
0
引用数:
0
h-index:
0
HENDERSON, D
.
MOLECULAR PHYSICS,
1971,
21
(01)
:187
-+
[8]
PERTURBATION THEORY AND EQUATION OF STATE FOR FLUIDS .2. A SUCCESSFUL THEORY OF LIQUIDS
[J].
BARKER, JA
论文数:
0
引用数:
0
h-index:
0
BARKER, JA
;
HENDERSO.D
论文数:
0
引用数:
0
h-index:
0
HENDERSO.D
.
JOURNAL OF CHEMICAL PHYSICS,
1967,
47
(11)
:4714
-&
[9]
MONTE-CARLO AND PERTURBATION CALCULATIONS FOR A TRIANGULAR WELL FLUID
[J].
CARD, DN
论文数:
0
引用数:
0
h-index:
0
机构:
SIMON FRASER UNIV, DEPT CHEM, BURNABY 2, BRITISH COLUMBI, CANADA
SIMON FRASER UNIV, DEPT CHEM, BURNABY 2, BRITISH COLUMBI, CANADA
CARD, DN
;
WALKLEY, J
论文数:
0
引用数:
0
h-index:
0
机构:
SIMON FRASER UNIV, DEPT CHEM, BURNABY 2, BRITISH COLUMBI, CANADA
SIMON FRASER UNIV, DEPT CHEM, BURNABY 2, BRITISH COLUMBI, CANADA
WALKLEY, J
.
CANADIAN JOURNAL OF PHYSICS,
1974,
52
(01)
:80
-88
[10]
EQUILIBRIUM STRUCTURE OF SIMPLE LIQUIDS
[J].
CHANDLER, D
论文数:
0
引用数:
0
h-index:
0
CHANDLER, D
;
WEEKS, JD
论文数:
0
引用数:
0
h-index:
0
WEEKS, JD
.
PHYSICAL REVIEW LETTERS,
1970,
25
(03)
:149
-&
←
1
2
3
4
→